Tramadol overdose can occur accidentally if you take too much tramadol or take it with other substances. Tramadol overdose should be avoided at all costs as it can be fatal.
Some common overdose symptoms associated with tramadol can include the following:
Tramadol overdose can occur whether the user is prescribed tramadol or takes the drug recreationally, and tramadol overdose can be fatal. Tramadol is a pain reliever that should be taken with caution even when prescribed.
Tramadol overdose can also happen in a prescription setting.
My doctors don't seem to care much and the only thing they will give me is tramadol and klonopin. I l them it doesn't work well enough, and I get a blank stare. And that's when I start eating tramadol like skittles with a bottle of whiskey. I'm prescribed 8x 50mg daily, but it's not uncommon for me to have 20.
You must read before posting.
Bluelight User Agreement (BLUA).
Other Drugs Forum Guidelines.
Tramadol is an atypical opioid and Rohypnol is a Benzodiazepine. Mixing opioids and benzodiazepines, both depressants, can result in death/accidental overdose…probably respiratory arrest. Tramadol by itself in high doses (several hundred milligrams) can also be problematic because it has antidepressants activity.